×

zbMATH — the first resource for mathematics

Über holomorphe Abbildungen projektiv-algebraischer Mannigfaltigkeiten auf komplexe Räume. (German) Zbl 0099.16403

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., andT. Frankel: The Lefschetz theorem on hyperplane sections. Ann. Math.69, 713-717 (1959). · Zbl 0115.38405 · doi:10.2307/1970034
[2] Andreotti, A., u.P. Salmon: Anelli con unica decomponibilità in fattori ed un problema di intersezioni complete. Monatsh. Math. Physik.61, 97-142 (1957). · Zbl 0079.15002 · doi:10.1007/BF01641483
[3] Aeppli, A.: Modifikation von reellen und komplexen Mannigfaltigkeiten. Comment. Math. Helv.31, 219-300 (1956/57). · Zbl 0098.36403 · doi:10.1007/BF02564360
[4] Bachmann, P.: Zahlentheorie, 4. Teil: Die Arithmetik der quadratischen Formen. Leipzig: Teubner-Verlag 1898. · JFM 49.0090.08
[5] Blanchard, A.: Sur les variétés analytiques complexes. Ann. sci. école norm. super.73, 157-202 (1956). · Zbl 0073.37503
[6] Borel, A.: The Poincaré duality in generalized manifolds. Mich. Math. J.4, 227-239 (1957). · Zbl 0142.40402 · doi:10.1307/mmj/1028997954
[7] Bott, R.: On a theorem of Lefschetz. Mich. Math. J.6, 211-216 (1959). · Zbl 0113.36502 · doi:10.1307/mmj/1028998225
[8] Cabtan, H.: Quotient d’un espace analytique par un groupe d’automorphismes. Lefschetz Festband, 90-102. Princeton University Press 1957. · Zbl 0084.07202
[9] Chow, W. L.: On the geometry of algebraic homogeneous spaces. Ann. Math.50, 32-67 (1949). · Zbl 0040.22901 · doi:10.2307/1969351
[10] Eckmann, B.: Quelques propriétés globales des variétés kählériennes. C. R. Acad. Sci. (Paris)229, 577-579 (1949). · Zbl 0041.21502
[11] Ehresmann, Ch.: Sur la topologie de certains espaces homogènes. Ann. Math.35, 396-443 (1934). · JFM 60.1223.05 · doi:10.2307/1968440
[12] Ehresmann, Ch.: Les connexions infinitésimales dans un espace fibré différentiable. Colloque de Topologie (Espaces fibrés) 29-55 Bruxelles 1951.
[13] Gherardelli, F.: Sui gruppi dell’equivalenza e della torsione algebrica sulle varietà kähleriane e algebriche. Ann. Mat. pur. appl.46, 71-95 (1958). · Zbl 0097.15006 · doi:10.1007/BF02412910
[14] Grauert, H., u.R. Remmert: Zur Theorie der Modifikationen. I. Stetige und eigentliche Modifikationen komplexer Räume. Math. Ann.129, 274-296 (1955). · Zbl 0064.08101 · doi:10.1007/BF01362372
[15] Grauert, H., u.R. Remmert: Komplexe Räume. Math. Ann.136, 245-318 (1958). · Zbl 0087.29003 · doi:10.1007/BF01362011
[16] Grauert, H.: On point modifications. In Vorbereitung. · Zbl 0103.05202
[17] Hirzebruch, F.: Der Satz von Riemann-Roch in faisceau-theoretischer Formulierung, einige Anwendungen und offene Fragen. Proc. Inter. Congr. Amsterdam. Vol. III, 457-473 (1954).
[18] Hirzebruch, F.: Neue topologische Methoden in der algebraischen Geometrie. Ergebn. Math. N. F., Heft 9. Springer-Verlag 1956. · Zbl 0074.36701
[19] Hodge, W. V. D., andD. Pedoe: Methods of algebraic geometry. Vol. II, Cambridge University Press 1952. · Zbl 0048.41701
[20] Hopf, H.: Zur Algebra der Abbildungen von Mannigfaltigkeiten. J. reine angew. Math.163, 71-88 (1930). · JFM 56.0501.03 · doi:10.1515/crll.1930.163.71
[21] Hopf, H.: Zur Topologie der komplexen Mannigfaltigkeiten. Studies and Essays presented to R. Courant, 167-185. Interscience Publishers New York 1948. · Zbl 0033.02501
[22] Hopf, H.: Schlichte Abbildungen und lokale Modifikationen vierdimensionaler komplexer Mannigfaltigkeiten. Comment. Math. Helv.29, 132-156 (1955). · Zbl 0064.41703 · doi:10.1007/BF02564276
[23] Igusa, J.: On Picard varieties attached to algebraic varieties. Am. J. Math.74, 1-22 (1952). · Zbl 0049.38601 · doi:10.2307/2372066
[24] Kodaira, K.: Characteristic linear systems of complete continuous systems. Am. J. Math.78, 716-744 (1956). · Zbl 0074.15802 · doi:10.2307/2372465
[25] Mattuck, A.: Cycles on abelian varieties. Proc. Am. Math. Soc.9, 88-98 (1958). · Zbl 0118.37301 · doi:10.1090/S0002-9939-1958-0098752-1
[26] Remmert, R.: Über stetige und eigentliche Modifikationen komplexer Räume. Colloque de Topologie, Strasbourg 1954. · Zbl 0068.29203
[27] Remmert, R.: Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328-370 (1957). · Zbl 0079.10201 · doi:10.1007/BF01342886
[28] Remmert, R., u.K. Stein: Eigentliche holomorphe Abbildungen. Math. Z.73, 159-189 (1960). · Zbl 0102.06903 · doi:10.1007/BF01162476
[29] Schubert, H.: Dien-dimensionale Verallgemeinerung der Anzahlen für die vielpunktig berührenden Tangenten einer punktallgemeinen Flächem-ten Grades. Math. Ann.26, 52-73 (1886). · JFM 17.0669.01 · doi:10.1007/BF01443569
[30] Serre, J. P.: Groupes algébriques et corps de classes. Act. Act. Sci. et Ind. 1264. Paris: Hermann 1959.
[31] Stein, K.: Analytische Zerlegungen komplexer Räume. Math. Ann.132, 63-93 (1956). · Zbl 0074.06301 · doi:10.1007/BF01343331
[32] van de Ven, A. J. H. M.: Over de homologiestructur van enige typen vezelruimten. Diss. Leiden. Assen: van Gorcum 1957.
[33] van der Waerden, B. L.: Zur algebraischen Geometrie II. Die geraden Linien auf den Hyperflächen desP n . Math. Ann.108, 253-259 (1933). · Zbl 0006.36504 · doi:10.1007/BF01452836
[34] Walker, R. I.: Algebraic curves. Princeton University Press 1950. · Zbl 0039.37701
[35] Whitney, H.: Elementary structure of real algebraic varieties. Ann. Math.66, 545-556 (1957). · Zbl 0078.13403 · doi:10.2307/1969908
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.